# SDR AALA990413

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 910 UPLOCK FRAME CRACKED ON FORWARD FLANGE.  STOP DRILLED CRACK AND INSTALLED REPAIR PER SRM 53-10-2 PAGE 28.  (M)
